# SDR AALA2020051869003

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 24,950 hours, 9,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY FLASHLIGHT INOPERATIVE, RIGHT FORWARD FLIGHT ATTENDANT POSITION. REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00.
